# SDR SWAA2021050359894

- Difficulty date: March 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1016-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CABIN WET AREA FLOOR STRUCTURE FROM STA # 1016 TO STA # 1030 AT RBL-3; CORRODED. DOT # 208-42 / REMOVED CORRODED STRAP ON AFT CABIN WET AREA BETWEEN STA 1016 AND 1030 RBL-3; AND INSTALLED NEW STARP; PER REF 737 SRM 51-40-02-0G-0 AND DRAWING NO. 147A5744
